# SDR IPXA2025061068154

- Difficulty date: May 13, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,093 hours, 20,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1020
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME AT STA 820 BETWEEN STR 23 TO STR 25 R/H HAS A DENT.  INSTALLED FRAME REPAIR AT FWD CARGO COMPARTMENT FRAME AT STA 820 BETWEEN STR 23 TO STR 25 R/H IAW B757-200PF SRM 53-00-07-2R-5.
